An Improved Delay-Dependent Criterion for Asymptotic Stability of Uncertain Dynamic Systems with Time-Varying Delays

Title
An Improved Delay-Dependent Criterion for Asymptotic Stability of Uncertain Dynamic Systems with Time-Varying Delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]
Keywords
NEUTRAL SYSTEMS; DIFFERENTIAL SYSTEMS; NONLINEAR UNCERTAINTIES; ROBUST STABILIZATION; CONTROL INPUT; LMI APPROACH; STATE
Issue Date
201005
Publisher
SPRINGER/PLENUM PUBLISHERS
Citation
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.145, no.2, pp.343 - 353
Abstract
In this paper, the problem of stability analysis for uncertain dynamic systems with time-varying delays is considered. The parametric uncertainties are assumed to be bounded in magnitude. Based on the Lyapunov stability theory, a new delay-dependent stability criterion for the system is established in terms of linear matrix inequalities, which can be solved easily by various efficient convex optimization algorithms. Two numerical examples are illustrated to show the effectiveness of proposed method.
URI
http://hdl.handle.net/YU.REPOSITORY/22464http://dx.doi.org/10.1007/s10957-009-9637-x
ISSN
0022-3239
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE